RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 92–97 (Mi semr764)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical logic, algebra and number theory

On the ˝omplexity of quasivariety lattices

S. M. Lutsak

The L.N. Gumilyov Eurasian National University, Satpaev str. 2, 010000, Astana, Kazahstan

Abstract: We prove that any AD-class of algebraic structures of finite signature contains continuum many proper subclasses, which have the Nurakunov non-computability property, but which are not Q-universal (among those are almost all the known Q-universal quasivarieties nowadays). A similar result holds for some classes of algebraic structures of countable signature. This provides a negative answer to an open question.

Keywords: computable set, lattice, quasivariety, Q-universality.

DOI: https://doi.org/10.17377/semi.2017.14.010

Full text: PDF file (153 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.56, 512.57
MSC: 06B15, 08C15
Received November 14, 2016, published February 10, 2017

Citation: S. M. Lutsak, “On the ˝omplexity of quasivariety lattices”, Sib. Èlektron. Mat. Izv., 14 (2017), 92–97

Citation in format AMSBIB
\Bibitem{Lut17}
\by S.~M.~Lutsak
\paper On the ˝omplexity of quasivariety lattices
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 92--97
\mathnet{http://mi.mathnet.ru/semr764}
\crossref{https://doi.org/10.17377/semi.2017.14.010}


Linking options:
  • http://mi.mathnet.ru/eng/semr764
  • http://mi.mathnet.ru/eng/semr/v14/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky, “Structure of Quasivariety Lattices. I. Independent Axiomatizability”, Algebra and Logic, 57:6 (2019), 445–462  mathnet  crossref  crossref  isi
  • Number of views:
    This page:149
    Full text:35
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020